# SDR SWAA2022050489332

- Difficulty date: March 29, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 66,803 hours, 39,311 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Pax Cabin Str 8-
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME LOCATED BS400 AND BETWEEN STR8R TO STR9R AT PASSENGER CABIN 2022-165233 / [01] PERFORMED PERMANENT REPAIR ON FRAME LOCATED BS400 AND BETWEEN STR8R TO STR9R AT PASSENGER CABIN IAW EA #1-A53-12114 REV. 7 TTG8Q00BLQMQ SEE INDIVIDUAL SIGN OFFS BELOW.;[02] PERFORMED PERMANENT REPAIR ON FRAME LOCATED BS400 AND BETWEEN STR8R TO STR9R AT PASSENGER CABIN IAW EA #1-A53-12114 REV. 7 TTG8Q00BLQMQ SEE INDIVIDUAL SIGN OFFS BELOW. COMPLETED RII
